Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Taking akruit for TB. High SGPT and SGOT levels. Reason?

I am on akurit-4 (4 tabs in morning all together- after a light snack... as advised by a TB specialist in Govt Hospital Delhi)
Its been 1 month and my SGOT 112 and SGPT levels are 151.
cholesterol in the beginning of month was 314 and i reduced it to 203 by abstaining from oily food and cutting fried diet to almost nil.
I am only worried about raised OT PT levels, bilirubin is below 1...
please advise
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  225
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
as you are a patient of TB and taking anti TB course which are famous for drug induced hepatitis, but first you should know the following things:
anti tb course is very important to continue as resistance is very strong and then if we stop the att , response is little changed.
so tb drugs causes hepatitis or cholestatic hepatitis(increased bilirubin)
as your bilirubin is normal following are the drugs in priority to cause hepatitis
so akurit has all the above ingrdients
if you dont feel pain in upper part of abdomen and nause or vomiting , and suggest 1 weekly LFTs , to see your alt and alp
if the abobe symptoms are there stop akurit go to gastroenterologist for re introduction of akurit separately once your alt and alp are normal after stopping taking akurit.
take care
Answered: Tue, 7 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor